MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE; OES ELITE URETEROSCOPES AND ACCESSORIES

OLYMPUS WINTER & IBE GMBH URETEROSCOPE; OES ELITE URETEROSCOPES AND ACCESSORIES
Model Number WA2UR14A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D1: ureteroscope 7.3/10.4 fr.X 430 mm, 5°, angled ocular, 6.4 fr.Channel.The device was returned to olympus for evaluation, and the customer¿s allegation was confirmed.The evaluation found the following reportable issues: the stopcock closing nut was missing.No other issues were found.The investigation is ongoing and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus that the ureteroscope 7.3/10.4 fr.X 430 mm, 5°, angled ocular, 6.4 fr.Channel had the stopcock come off after the first sterilization.The issue was found during the procedure.There were no reports of patient harm.
 
Event or Problem Description
The intended procedure was completed using the same set of equipment.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Corrected fields: b5 and g2 - health professional is applicable to this event.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over one (1) year since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the missing stopcock closing nut occurred due to excessive use.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE
Common Device Name
OES ELITE URETEROSCOPES AND ACCESSORIES
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18125763
Report Number9610773-2023-03269
Device Sequence Number15348868
Product Code FGB
UDI-Device Identifier04042761086363
UDI-Public04042761086363
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR14A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown